Approximation of the KdVB equation by the quintic B-spline differential quadrature method


Bashan A., KARAKOÇ S. B. G. , Geyikli T.

KUWAIT JOURNAL OF SCIENCE, vol.42, no.2, pp.67-92, 2015 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 2
  • Publication Date: 2015
  • Journal Name: KUWAIT JOURNAL OF SCIENCE
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.67-92

Abstract

In this paper, the Korteweg-de Vries-Burgers' (KdVB) equation is solved numerically by a new differential quadrature method based on quintic B-spline functions. The weighting coefficients are obtained by semi-explicit algorithm including an algebraic system with five-band coefficient matrix. The L-2 and L-infinity error norms and lowest three invariants I-1, I-2 and I-3 have computed to compare with some earlier studies. Stability analysis of the method is also given. The obtained numerical results show that the present method performs better than the most of the methods available in the literature.